# SDR ASAA0380574

- Difficulty date: September 2, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 593666723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FIELD SPLICE STRAP CORRODED AT FS 1183 BETWEEN LONGERON 29L AND 29R.  REPLACED STRAP.  (M)
